# SDR ASOA04029

- Difficulty date: January 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- Engine: Pwa PW127
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Resistor
- Part number: E420361
- Condition: Malfunctioned
- Location: Ele Anti Horn
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, THE CREW RECEIVED A RUDDER AND LT ELEVATOR HEAT FAULT.  QRH PROCEDURES WERE COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AC LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE LT ELEVATOR ANTI-HORN RESISTOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
